×

Found 1,781 Documents (Results 1–100)

100
MathJax

Dynamics of a chain of logistic equations with delay and antidiffusive coupling. (English. Russian original) Zbl 07544359

Dokl. Math. 105, No. 1, 18-22 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 23-27 (2022).
PDF BibTeX XML Cite
Full Text: DOI

High-order homogenization of the Poisson equation in a perforated periodic domain. (English) Zbl 07516517

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 237-281 (2022).
MSC:  35B27 35J25 76M50
PDF BibTeX XML Cite
Full Text: DOI

Homogenization for alternating boundary conditions with large reaction terms concentrated in small regions. (English) Zbl 1478.35022

Donato, Patrizia (ed.) et al., Emerging problems in the homogenization of partial differential equations. Selected papers based on the presentations of the mini-symposium at ICIAM 2019, Valencia, Spain, July 2019. Cham: Springer. SEMA SIMAI Springer Ser. ICIAM 2019 SEMA SIMAI Springer Ser. 10, 37-57 (2021).
MSC:  35B27 35J25
PDF BibTeX XML Cite
Full Text: DOI

Comparative dynamics of chains of coupled van der Pol equations and coupled systems of van der Pol equations. (English. Russian original) Zbl 1469.35213

Theor. Math. Phys. 207, No. 2, 640-654 (2021); translation from Teor. Mat. Fiz. 207, No. 2, 277-292 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Appearance of a nonlocal monotone operator in transmission conditions when homogenizing the Poisson equation in a domain perforated along an \((n - 1)\)-dimensional manifold by sets of arbitrary shape and critical size with nonlinear dynamic boundary conditions on the boundary of perforations. (English. Russian original) Zbl 1465.35042

J. Math. Sci., New York 255, No. 4, 423-443 (2021); translation from Probl. Mat. Anal. 108, 65-82 (2021).
MSC:  35B27 35J25 35J65
PDF BibTeX XML Cite
Full Text: DOI

Absence of global periodic solutions for a Schrödinger-type nonlinear evolution equation. (English. Russian original) Zbl 1477.35045

Dokl. Math. 102, No. 2, 401-402 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 494, 53-55 (2020).
MSC:  35B44 35Q55
PDF BibTeX XML Cite
Full Text: DOI

A time-dependent strange term arising in homogenization of an elliptic problem with rapidly alternating Neumann and dynamic boundary conditions specified at the domain boundary: the critical case. (English. Russian original) Zbl 1477.35020

Dokl. Math. 101, No. 2, 96-101 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 491, 23-28 (2020).
MSC:  35B27 35J25
PDF BibTeX XML Cite
Full Text: DOI

Local bifurcations in the generalized Cahn-Hilliard equation. (English) Zbl 1453.35021

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. Selected papers based on the presentations at the fourth international conference, ICDDEA 2019, Lisbon, Portugal, July 1–5, 2019. Cham: Springer. Springer Proc. Math. Stat. 333, 167-179 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations of spatially inhomogeneous solutions in two versions of the nonlocal erosion equation. (English. Russian original) Zbl 1450.35048

J. Math. Sci., New York 248, No. 4, 438-447 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 148, 66-74 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Interface conditions for arbitrary flows in coupled porous-medium and free-flow systems. (English) Zbl 1454.65141

Klöfkorn, Robert (ed.) et al., Finite volumes for complex applications IX – methods, theoretical aspects, examples. FVCA 9, Bergen, Norway, June 15–19, 2020. In 2 volumes. Volume I and II. Cham: Springer. Springer Proc. Math. Stat. 323, 345-353 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software